# SDR USAA2012070200032

- Difficulty date: June 30, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 62,000 hours, 40,830 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602223
- Part serial: 603
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - NR 2 SLAT TRAILING EDGE WEDGE UPPER SKIN DELAMINATED AT INBOARD END (7 IN X 5 IN AREA).  REPAIRED SKIN IAW B737 SRM 51-70-10.
